# SDR ASOA201001959

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK AT FS 693.00 TO FS 752.00 HAS AREAS OF CORROSION.  R & R WALL SEAT TRACK AT FS 693.00 TO FS 752.00 LT SIDE IAW AMM 53-00-49-00/(400)-801.
